# SDR HEEA955009

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Pad Missing
- Location: T/R
- Part time: 6,320 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUMPER PAD MISSING ON THE SPAR ON THE INBOARD SIDE OF PADDLE "A".
